The causality between returns of interest-based banks and Islamic banks: the case of Turkey


Hakan Ergec E. H. , GÜLÜMSER KAYTANCI B.

International Journal of Islamic and Middle Eastern Finance and Management, vol.7, no.4, pp.443-456, 2014 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.1108/imefm-07-2014-0072
  • Journal Name: International Journal of Islamic and Middle Eastern Finance and Management
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.443-456